# SDR DALA1161980955

- Difficulty date: October 22, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 57,928 hours, 43,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE AT AFT GALLEY DOOR.  FOUND WIRES FOR EXIT SIGN AND GALLEY DOOR WARNING CUT IN CEILING ABOVE THE HINGED PANEL ABOVE THE AFT GALLEY DOOR.  REPAIRED WIRES PER MD88 SWPM CHAPTER 20.  OPS CHECK GOOD.
